Abstract framework for John-Nirenberg inequalities and applications to Hardy spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 3, p. 475-501

In this paper, we develop an abstract framework for John-Nirenberg inequalities associated to BMO-type spaces. This work can be seen as the sequel of [6], where the authors introduced a very general framework for atomic and molecular Hardy spaces. Moreover, we show that our assumptions allow us to recover some already known John-Nirenberg inequalities. We give applications to the atomic Hardy spaces too.

Published online : 2019-02-22
Classification:  42B20,  46E30
@article{ASNSP_2012_5_11_3_475_0,
     author = {Bernico, Fr\'ed\'eric and Zhao, Jiman},
     title = {Abstract framework for John-Nirenberg inequalities and applications to Hardy spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 11},
     number = {3},
     year = {2012},
     pages = {475-501},
     zbl = {1266.42029},
     mrnumber = {3059835},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2012_5_11_3_475_0}
}
Bernico, Frédéric; Zhao, Jiman. Abstract framework for John-Nirenberg inequalities and applications to Hardy spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 3, pp. 475-501. http://www.numdam.org/item/ASNSP_2012_5_11_3_475_0/

[1] P. Auscher, On necessary and sufficient conditions for L p estimates of Riesz transforms associated to elliptic operators on n and related estimates, Mem. Amer. Math. Soc. 186 no.871 (2007). | MR 2292385 | Zbl 1221.42022

[2] N. Badr and F. Bernicot, Abstract Hardy-Sobolev spaces and Interpolation, J. Funct. Anal. 259 (2010), 1169–1208. | MR 2652185 | Zbl 1203.46017

[3] F. Bernicot, Use of abstract Hardy spaces, real interpolation and applications to bilinear operators, Math. Z. 265 (2010), 365–400. | MR 2609316 | Zbl 1197.42004

[4] F. Bernicot, A T(1)-Theorem in relation to a semigroup of operators and applications to new paraproducts, Trans. Amer. Math. Soc. (2012), to appear. | MR 2946943 | Zbl 1281.46028

[5] F. Bernicot and J. M. Martell, Self-improving properties for abstract Poincaré type inequalities, arxiv:1107.2260. | MR 3335401

[6] F. Bernicot and J. Zhao, New Abstract Hardy Spaces, J. Funct. Anal. 255 (2008), 1761–1796. | MR 2442082 | Zbl 1171.42012

[7] R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645. | MR 447954 | Zbl 0358.30023

[8] D. Deng, X. T. Duong and L. Yan, A characterization of the Morrey-Campanato spaces, Math. Z. 250 (2005), 640–655. | MR 2179615 | Zbl 1080.42021

[9] X.T. Duong and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc. 18 (2005), 943–973. | MR 2163867 | Zbl 1078.42013

[10] X. T. Duong and L. Yan, New function spaces of BMO type, the John-Niremberg inequality, Interplation and Applications, Comm. Pures Appl. Math. 58 (2005), 1375–1420. | MR 2162784 | Zbl 1153.26305

[11] J. Dziubański and M. Preisner, Remarks on spectral multiplier theorems on Hardy spaces associated with semigroups of operators, Rev. Un. Mat. Argentina 50 (2009), 201–215. | MR 2656536 | Zbl 1206.42023

[12] C. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), 587–588. | MR 280994 | Zbl 0229.46051

[13] C. Fefferman and E. M. Stein, H p spaces of several variables, Acta Math. 129 (1971), 137–193. | MR 447953 | Zbl 0257.46078

[14] S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann. 344 (2009), 37–116. | MR 2481054 | Zbl 1162.42012

[15] A. Jiménez-del-Toro and J. M. Martell, Self-improvement of Poincaré type inequalities associated with approximations of the identity and semigroups, submitted (2010). | MR 3034601 | Zbl 1276.46025

[16] A. Jiménez-del-Toro, Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups, Trans. Amer. Math. Soc. 364 (2012), 637–660. | MR 2846346 | Zbl 1239.46030

[17] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 785–799. | MR 131498 | Zbl 0102.04302

[18] W. Li, John-Nirenberg type inequalities for the Morrey-Campanato spaces, J. Inequal Appl. 2008 (2008). | MR 2379517 | Zbl 1152.46306

[19] E. M. Stein, “Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals”, Princeton Univ. Press, 1993. | MR 1232192 | Zbl 0821.42001